Author = Reza Allahyari
Construction of compact-integral operators on $C^\infty(\Bbb{R}_+)$ and $C^n(\Bbb{R}_+)$ with application in the study of functional integro-differential equations

Articles in Press, Corrected Proof, Available Online from 28 November 2023


Asghar Allahyari; Hojjatollah Amiri Kayvanloo; Mohammad Mursaleen; Ali Shole Haghighi; Mohammad Davarpanah; Reza Allahyari

Solvability of infinite systems of fractional differential equations in the space of tempered sequence space $m^\beta(\phi)$

Volume 13, Issue 1, March 2022, Pages 1023-1034


Hamid Mehravaran; Hojjatollah Amiri Kayvanloo; Reza Allahyari

A generalization of Darbo's theorem with application to the‎ ‎solvability of systems of integral-differential equations in Sobolev spaces

Volume 12, Issue 1, May 2021, Pages 287-300


Hojjatollah Amiri Kayvanloo; Mahnaz Khanehgir; Reza Allahyari

Some extensions of Darbo's theorem and solutions of integral equations of Hammerstein type

Volume 8, Issue 1, July 2017, Pages 337-351


Reza Allahyari; Asadollah Aghajani

Existence of solutions of infinite systems of integral equations in the Frechet spaces

Volume 7, Issue 2, December 2016, Pages 205-216


Reza Arab; Reza Allahyari; Ali Shole Haghighi